# SDR ASAA2017070121363

- Difficulty date: July 1, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 58,442 hours, 26,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663,  LBL 34, VERTICAL WEB IN MLG W/W CRACKED ABOVE AFT SPAR.  ACFT GROUNDED. REPAIRED THE REAR SPAR VERTICAL PRESSURE DECK WEB IAW TC SB737-57-1330-NG-1 AND SRM 57-10-10-2R-3.
